# SDR 7C7A2018040900388

- Difficulty date: April 2, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 43,431 hours, 50,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 DENTS TO FORWARD LT FUSELAGE SKIN OF AIRCRAFT. STA X167-X182 BETWEEN STR 26P-27P. COMPLETED PERMANENT REPAIR WITH ECO 008.53-17.27 AND RD 8-53-15288.
